# SDR DALA2017032802508

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 51,789 hours, 19,101 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FOUND AT AFT O/B ATTACH FITTING ON LAV E. MAINTENANCE INSTALLED NEW WALL MOUNT AND FLOOR BLOCKS PER CMM 25-46-99 REPAIR 1.
